# SDR 9623452289

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY LIGHT OVER COCKPIT DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERIES.  OPERATIONAL CHECK NORMAL.
